# SDR GTIA020510

- Difficulty date: May 15, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Part number: 59306451
- Part serial: 49402
- Condition: Damaged
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NR 2 ENGINE INLET WIRE MESH ON ACOUSTIC LINER SEPARATING.  25 INCHES REMOVED OF WIRE MESH ON NR 2 NOSE COWL.  6:30 TO 4:30 FORWARD TO AFT 25 INCHES WIDE.  PLACED ON C/O 28753-3.  REMOVED AND REPLACED NR 2 ENGINE INLET NOSE COWL.  (M)
